Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla
Jan 28, 2012

Hi, I have been on Atripla from sept 2011, all has been well with a few side effect here and there. I am now experiencing some pain on my bottom right of my tummy and thinking liver problem so soon. What liver test do I have to do to check if its my liver that is beginning to give me trouble. Otherwise I don't see or feel any other symptoms. Regards SDG

Response from Dr. Young

Hello and thanks for posting.

There are a number of causes of abdominal pain; it's difficult on the basis of the limited information you've provided (especially without a physical or laboratory examination) to determine the cause.

FWIW, pain in the lower right part of your abdomen is usually not related to liver.

I'd suggest speaking to your health care provider about your situation.

Be well, BY



Previous
Disparate
Next
Truvada and Incentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement